# SDR 2012FA0000196

- Difficulty date: April 5, 2012
- Submitted: April 9, 2012
- Operation: General aviation
- Aircraft: N736SR
- Make and model: Cirrus SR22
- Aircraft serial: 2563
- Aircraft time: 1,498 hours
- Engine: Cont IO550N
- Engine time: 1,498 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7160 · Engine Air Intake System
- Part: Attach Bolt
- Part number: AN334
- Condition: Worn
- Location: Engine Intake
- Part time: 1,498 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ALTERNATE AIR FLAPPER BOLT THREADS STRIPPED FROM VIBRATION. FOUND AS A RESULT OF PREVIOUS INCIDENT.
